The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

논문검색

Journal of Differential Equations
( Vol. 138 NO.2 / (1997))
Relaxation Approximation to Front Propagation
Shi Jin, Markos A. Katsoulakis,
Pages. 380-387
Abstract We introduce a relaxation model for front propagation problems. Our
proposed relaxation approximation is a semilinear hyperbolic system without
singularities. It yields a direction-dependent normal velocity at the leading
term and captures, in the Chapman-Enskog expansion, the higher order curvature
dependent corrections, including possible anisotropies.
Contents 1. Introduction
2. Relaxation approximation for general hamilton-jacobi equations
3. A relaxation approximation for fronts propagating with curvature dependent
velocity
4. Discussion of the relaxation model (3.5)
Key words
Mathmatical Subject Classification